Some Equivalence Theorems in Affine Hypersurface Theory.

Barbara Opozda

Monatshefte für Mathematik (1992)

  • Volume: 113, Issue: 3, page 245-254
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Opozda, Barbara. "Some Equivalence Theorems in Affine Hypersurface Theory.." Monatshefte für Mathematik 113.3 (1992): 245-254. <http://eudml.org/doc/178564>.

@article{Opozda1992,
author = {Opozda, Barbara},
journal = {Monatshefte für Mathematik},
keywords = {affine equivalence},
number = {3},
pages = {245-254},
title = {Some Equivalence Theorems in Affine Hypersurface Theory.},
url = {http://eudml.org/doc/178564},
volume = {113},
year = {1992},
}

TY - JOUR
AU - Opozda, Barbara
TI - Some Equivalence Theorems in Affine Hypersurface Theory.
JO - Monatshefte für Mathematik
PY - 1992
VL - 113
IS - 3
SP - 245
EP - 254
KW - affine equivalence
UR - http://eudml.org/doc/178564
ER -

NotesEmbed ?

top

You must be logged in to post comments.